Items where Author is "Marchetti-Spaccamela, Alberto"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Diaz, Josep and Grandoni, Fabrizio and Marchetti-Spaccamela, Alberto (2009) Balanced cut approximation in random geometric graphs. Theoretical Computer Science, 410 (27-29). pp. 2725-2731. ISSN 0304-3975

Diaz, Josep and Grandoni, Fabrizio and Marchetti-Spaccamela, Alberto (2006) Balanced Cut Approximation in Random Geometric Graphs. In: ISAAC.

This list was generated on Wed Feb 21 12:34:31 2024 CET.